Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 718527

Back to latest document version
Document Version Version Comment Date Status
718527.0 Automatic journal name synchronization 28.05.2018 09:29 Released

ID: 718527.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Global existence of renormalized solutions to entropy-dissipating reaction-diffusion systems
Authors:Fischer, J.
Date of Publication (YYYY-MM-DD):2015
Title of Journal:Archive for Rational Mechanics and Analysis
Volume:218
Issue / Number:1
Start Page:553
End Page:587
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training70784
DOI:10.1007/s00205-015-0866-x
ISSN:1432-0673